VOL. 44 · NO. 1 | 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 44 (1), (1997)
No abstract available
Articles
Sandra L. Shields
Michigan Math. J. 44 (1), 3-20, (1997) DOI: 10.1307/mmj/1029005617
KEYWORDS: 57R30, 57N10
No abstract available
Katsuhiko Matsuzaki
Michigan Math. J. 44 (1), 21-36, (1997) DOI: 10.1307/mmj/1029005618
KEYWORDS: 30F40, 20H10
No abstract available
C. J. Lennard, A. M. Tonge, A. Weston
Michigan Math. J. 44 (1), 37-45, (1997) DOI: 10.1307/mmj/1029005619
KEYWORDS: 46B20, 46E40, 46M35
No abstract available
Petra Bonfert
Michigan Math. J. 44 (1), 47-68, (1997) DOI: 10.1307/mmj/1029005620
KEYWORDS: 30D05, 58F23
No abstract available
Hyam Rubinstein, Martin Scharlemann
Michigan Math. J. 44 (1), 69-83, (1997) DOI: 10.1307/mmj/1029005621
KEYWORDS: 57N10, 57M15
No abstract available
You Qing Ji, Chun Lan Jiang, Zong Yao Wang
Michigan Math. J. 44 (1), 85-98, (1997) DOI: 10.1307/mmj/1029005622
KEYWORDS: 47D25, 47A10, 47A65, 47A99
No abstract available
Stefania Gabelli, Evan Houston
Michigan Math. J. 44 (1), 99-123, (1997) DOI: 10.1307/mmj/1029005623
KEYWORDS: 13E15
No abstract available
Domingo Pestana, José M. Rodríguez
Michigan Math. J. 44 (1), 125-137, (1997) DOI: 10.1307/mmj/1029005624
KEYWORDS: 32A10‎, 31B15, 32A40
No abstract available
Konstantin M. Dyakonov
Michigan Math. J. 44 (1), 139-147, (1997) DOI: 10.1307/mmj/1029005625
KEYWORDS: 30D55, 30D40, 30D50
No abstract available
Rüdiger W. Braun, Dietmar Vogt
Michigan Math. J. 44 (1), 149-156, (1997) DOI: 10.1307/mmj/1029005626
KEYWORDS: 46M40, 35E20, 46A13
No abstract available
Mark C. Ho
Michigan Math. J. 44 (1), 157-166, (1997) DOI: 10.1307/mmj/1029005627
KEYWORDS: 47B35, 47A10, 47B38
No abstract available
Stephen D. Fisher, Charles A. Micchelli
Michigan Math. J. 44 (1), 167-181, (1997) DOI: 10.1307/mmj/1029005628
KEYWORDS: ‎46E20‎, 30D55, 30E05, 93B30
No abstract available
Raúl Ibáñez
Michigan Math. J. 44 (1), 183-199, (1997) DOI: 10.1307/mmj/1029005629
KEYWORDS: 58A12, 53C15
No abstract available
R. Charney, M. Davis, G. Moussong
Michigan Math. J. 44 (1), 201-208, (1997) DOI: 10.1307/mmj/1029005630
KEYWORDS: 53C23
No abstract available
Back Matter
Michigan Math. J. 44 (1), (1997)
No abstract available
Back to Top